Couldn't find what you looking for?

TRY OUR SEARCH!

After having struggled with bad migraines by myself for a few months, I finally decided that this could not go on any longer, and I called the doctor. Now, I have been given a drug called pizotifen, which has reduced my migraines a lot. I do feel a lot better, but a rash developed all over my body. It is very itchy and appeared at the same time as I started the pizotifen. Can this be a side effect?

Loading...

Most definitely. Skin rashes are among the most common side effects for most medications, and pizotifen is among them. Just read the package insert that you were given with your pizotifen, and you will see it listed. You should call the doctor who prescribed you the pizotifen and tell him what is going on. He will switch you to another drug for your migraines and can prescribe you an anti-histamine for your rash.
Reply

Loading...